Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 429, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 5, 2008, 6:55 PM CDT for 8 counties in Illinois. It was in force for 65 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2008, 6:55 PM CDT (23:55 UTC)
- Expired
- Aug 5, 2008, 8:00 PM CDT
- In force
- 65 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Saint Clair County, IL, Washington County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 7:00 PM CDT | TSTM WND DMG | 2 Nnw Mount Olive, IL | SMALL TREES UPROOTED AND POWER LINES DOWN. SHINGLE DAMAGE ON ROOF OF HOME. |
| Aug 5, 7:00 PM CDT | TORNADO | Mount Olive, IL | POSSIBLE TORNADO...LOT OF DEBRIS...CANOE STUCK INTO THE GROUND |
| Aug 5, 7:06 PM CDT | TSTM WND DMG | Hillsboro, IL | POWER LINES DOWNED...3 FOOT DIAMETER TREE AND HAM RADIO TOWER DOWNED BY HIGH WINDS |
| Aug 5, 7:06 PM CDT | TSTM WND GST 60 | Litchfield, IL | 2 LIMBS DOWN |
| Aug 5, 7:08 PM CDT | TSTM WND GST 70 | Litchfield, IL | |
| Aug 5, 7:10 PM CDT | TSTM WND GST 60 | Walshville, IL | SEVERAL POWER POLES SNAPPED AT 6 FEET OFF THE GROUND |
| Aug 5, 7:13 PM CDT | TSTM WND DMG | Highland, IL | LARGE BROKEN LIMB |
| Aug 5, 7:14 PM CDT | TSTM WND DMG | Staunton, IL | TREES DOWNED...POWER OUTAGES REPORTED. NO SPECIFIC INFORMATION AS OF YET. |
| Aug 5, 7:20 PM CDT | TSTM WND DMG | Greenville, IL | RELAYED FROM LAW ENFORCEMENT...MANY STREETS BLOCKED BY DOWNED TREES AND LIMBS |
| Aug 5, 7:25 PM CDT | TSTM WND DMG | Woburn, IL | LARGE TREE LIMBS DOWN FROM JUST SOUTH OF WOBURN TO VAN BURENSBURG IN SOUTHERN MONTGOMERY COUNTY |
| Aug 5, 7:30 PM CDT | TSTM WND DMG | 1 N Mulberry Grove, IL | POWER LINES DOWN |
| Aug 5, 7:30 PM CDT | TSTM WND DMG | Pocahontas, IL | 3 TO 5 INCH LIMBS DOWN...JACKKNIFED SEMI ON I 64 BETWEEN POCAHONTAS AND HIGHLAND |
| Aug 5, 7:40 PM CDT | TSTM WND GST 60 | Lebanon, IL | 2 TO 3 INCH LIMBS DOWN |
| Aug 5, 7:40 PM CDT | HAIL 0.7 | Aviston, IL | |
| Aug 5, 7:50 PM CDT | HAIL 1 | Aviston, IL | |
| Aug 5, 7:55 PM CDT | TSTM WND DMG | Germantown, IL | SEVERAL LARGE TREE LIMBS DOWN. SOME ON TOP OF VEHICLES IN TOWN. |
| Aug 5, 7:59 PM CDT | HAIL 0.88 | Aviston, IL | THE CITY OF BREESE IS WITHOUT POWER. |
| Aug 5, 8:00 PM CDT | TSTM WND DMG | Bartelso, IL | SEVERAL LARGE TREE LIMBS DOWN IN TOWN. SOME LIMBS ON TOP OR HOMES. SOME VEHICLE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 618 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 052355 SVRLSX ILC005-027-051-117-119-135-163-189-060100- /O.NEW.KLSX.SV.W.0429.080805T2355Z-080806T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 655 PM CDT TUE AUG 5 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOND COUNTY IN SOUTH CENTRAL ILLINOIS CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS NORTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS SOUTHEASTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS MADISON COUNTY IN SOUTHWEST ILLINOIS NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS * UNTIL 800 PM CDT * AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT OLIVE TO 5 MILES NORTHEAST OF OFALLON...AND WERE MOVING SOUTHEAST AT 47 MPH. * LOCATIONS IMPACTED INCLUDE... MASCOUTAH... NEW BADEN... TRENTON... SORENTO... HIGHLAND... RENO... NEW MEMPHIS... POCAHONTAS... AVISTON... ST. ROSE... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DAMAGING WINDS UP TO 71 MPH WERE REPORTED IN SHIPMAN WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ST LOUIS. LAT...LON 3912 8913 3822 8915 3852 9013 3924 8993 TIME...MOT...LOC 2355Z 299DEG 41KT 3905 8967 3863 8983 $$ TILLY
1 follow-up statement
000
WWUS53 KLSX 060025
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT TUE AUG 5 2008
ILC117-060035-
/O.CAN.KLSX.SV.W.0429.000000T0000Z-080806T0100Z/
MACOUPIN IL-
725 PM CDT TUE AUG 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACOUPIN COUNTY
IS CANCELLED...
LAT...LON 3822 8915 3852 9013 3899 8980 3900 8969
3920 8971 3912 8913
TIME...MOT...LOC 0025Z 293DEG 28KT 3895 8921 3860 8988
$$
ILC005-027-051-119-135-163-189-060100-
/O.CON.KLSX.SV.W.0429.000000T0000Z-080806T0100Z/
MONTGOMERY IL-WASHINGTON IL-ST. CLAIR IL-CLINTON IL-MADISON IL-
BOND IL-FAYETTE IL-
725 PM CDT TUE AUG 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WESTERN FAYETTE...BOND...EASTERN MADISON...CLINTON...NORTHERN ST.
CLAIR...NORTHEASTERN WASHINGTON AND SOUTHERN MONTGOMERY COUNTIES...
AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MULBERRY GROVE TO
OFALLON...AND WERE MOVING SOUTHEAST AT 33 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
HAGERSTOWN...PLEASANT MOUND...LEBANON...JAMESTOWN...MASCOUTAH...
PITTSBURG...TRENTON...SUMMERFIELD...TAMALCO AND STOLLETOWN.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3822 8915 3852 9013 3899 8980 3900 8969
3920 8971 3912 8913
TIME...MOT...LOC 0025Z 293DEG 28KT 3895 8921 3860 8988
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:32 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Aug 5, 3:32 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT TUE AUG 5 2008
.DISCUSSION...
/326 PM CDT TUE AUG 5 2008/
MAIN FORECAST CONCERN IS TRANSITIONING FROM HEAT TO POTENTIAL FOR
SEVERE WEATHER THIS EVENING AND AGAIN TOMORROW. OUTFLOW BOUNDARY
FROM CONVECTION OVER CENTRAL ILLINOIS HAS WORKED SWWD AND NOW
EXTENDS FROM HANNIBAL THROUGH THE ST. LOUIS METRO AREA INTO SOUTH
CENTRAL ILLINOIS. HAVE DROPPED THE NORTHERN COUNTIES OF THE HEAT
ADVISORY WHERE WHERE CRITERIA WILL LIKEELY NOT BE MET THE REST OF
THE DAY. OTHERWISE...TSRA WILL CONTINUE TO QUICKLY DEVELOP AND
BECOME SEVERE ACROSS THE REGION THE NEXT FEW HOURS AS ATMOSPHERE
CONTINUES TO DESTABILIZE WITH MLCAPES IN THE 3000-5000 J/KG RANGE
WITH WEAKING CIN IN ADVANCE WEAK SHORTWAVE TROUGH CURRENTLY MOVING
ACROSS THE CENTRAL PLAINS. COLD FRONT OVER NORTHERN MO ALONG WITH
OUTFLOW BOUNDARIES WILL ACT AS FOCUS FOR TSRA TO DEVELOP ON. WHILE
DEEP LAYER SHEAR IS RELATIVELY WEAK...AMOUNT OF INSTABILITY WILL
BE SUFFICENT FOR ORGANIZED MULTICELLS AND POSSIBLE SUPERCELLS IF
THEY DEVELOP ALONG A BOUNDARY. WILL ALSO BE WATCH THE HEAVY
RAINFALL POTENTIAL WITH ANY SLOW MOVING CELLS ALONG FRONT IN
ENVIORNMENT WITH PRECIPITABLE WATERS ABOVE 2 INCHES.
UPPER FLOW WILL BECOME WNWLY BY TOMORROW AND FRONT WILL STAY IN
CLOSE PROXIMITY TO THE SWRN PART OF THE CWA AND LINGER NEARBY
THROUGH THURSDAY. HAVE KEPT CHANCE OF SHRA/TSRA GOING INTO THURSDAY
WHEN FRONT GET PUSHED FARTHER SOUTH AS UPPER FLOW BECOME MORE NWLY
WITH UPPER LOW DIGGING IN THE GREAT LAKES. LOW LEVEL MOISTURE
WILL REMAIN HIGH ENOUGH BEHIND THE FRONT WITH SOME SOLAR
INSOLATION FOR MLCAPES TO CLIMB BACK INTO THE 1000-2000 J/KG
RANGE. THIS WILL BE ON THE SOUTHERN PERIPHERY OF 35-40KT DEEP
LAYER SHEAR...SO SEVERE WEATHER WILL ALONG BE POSSIBLE TOMORROW
PER SPC SWODY2. WILL KEEP CHC OF SHRA/TRSA GOING OVER THE SOUTHERN
PART OF THE CWA
CONFIDENCE IN THE EXTENDED PART OF THE FORECAST IS LOWER TODAY AS
THERE ARE SIGNFICANT DIFFERENCES BETWEEN THE ECMWF/GFS/CANADIAN WITH
HOW TO HANDLE POLAR VORTEX OVER ERN CANADA. CONTINUTY OF ECWMF IS
NOT AS GOOD AS YESTERDAY AS POLAR VORTEX REMAINS OVER THE HUDSON
BAY THROUGH THE WEEKEND INSTEAD OF MOVING SEWD ACROSS THE GREAT
LAKES AND NERN CONUS. THIS RESULTS IN UPPER FLOW BECOMING ZONAL
QUICKER OVER THE WEEKEND ACROSS MO/IL AND FASTER RETURN OF WARMER
AIR. HAVE INCLUDED A CHANCE OF SUNDAY INTO MONDAY AS TROUGH AND
ACCOMPANYING FRONT MOVES ACROSS THE CWA.
BRITT
&&
.AVIATION...
/1233 PM CDT TUE AUG 5 2008/
FOR THE 18Z TAFS...
COLD FRONT PROGRESSING SOUTH AT A SNAILS PACE WITH OUTFLOW
BOUNDARY NOW PARKED ACROSS THE METROPOLITAN AREA. LOOKING FOR
CONVECTION TO DEVELOP THIS AFTERNOON...AND BECOME MORE WIDESPREAD
TOWARD EVENING. AFTER A LULL DURING THE MIDNIGHT HOUR...MORE
CONVECTION IS LIKELY TO FORM AS THE FRONT STALLS ACROSS THE AREA
AND 850MB CONVERGENCE/FRONTOGENESIS INCREASES. WINDS WILL
GENERALLY GO FROM SOUTHWEST TO NORTHEAST WITH FROPA...BUT VARIABLE
IN VICINITY OF ANY THUNDERSTORM OUTFLOW BOUNDARY. LOOKS TO BE AN
ACTIVE AFTERNOON AND EVENING...
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-
MONITEAU-MONTGOMERY-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS
CITY-WARREN-WASHINGTON.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IRON-MADISON-
REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MADISON
IL-MONROE IL-ST. CLAIR IL.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLINTON IL-MARION
IL-RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Aug 5, 3:52 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT TUE AUG 5 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 352 PM CDT TUE AUG 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT HEAT INDEX VALUES BETWEEN 100 AND 110 DEGREES CAN BE EXPECTED EARLY THIS EVENING BEFORE A COLD FRONT AND THUNDERSTORMS BRING AN END TO THE EXCESSIVE HEAT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION WEDNESDAY AND WEDNESDAY NIGHT. STORMS ONCE AGAIN WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF INTERSTATE 70 ON THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ASKED TO REPORT ANY HEAVY RAINFALL OR FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Aug 5, 6:28 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST GODFREY 38.97N 90.19W
08/05/2008 M58 MPH MADISON IL AMATEUR RADIO
&&
EVENT NUMBER LSX0800831
TRUETTLocal storm report, Aug 5, 6:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 NNE OLD MINES 38.08N 90.73W
08/05/2008 E0.88 INCH WASHINGTON MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0800832
TRUETTLocal storm report, Aug 5, 6:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 4 NE OLD MINES 38.06N 90.71W
08/05/2008 E60 MPH WASHINGTON MO TRAINED SPOTTER
PEA SIZE HAIL
&&
EVENT NUMBER LSX0800833
TRUETTLocal storm report, Aug 5, 6:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 2 W BUNKER HILL 39.04N 89.99W
08/05/2008 E70 MPH MACOUPIN IL TRAINED SPOTTER
AT LEAST 70 MPH
&&
EVENT NUMBER LSX0800834
TRUETTLocal storm report, Aug 5, 6:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST BETHALTO 38.90N 90.05W
08/05/2008 E60 MPH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0800835
TRUETTLocal storm report, Aug 5, 6:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST OLYMPIAN VILLAGE 38.13N 90.46W
08/05/2008 E60 MPH JEFFERSON MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0800836
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:29 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Aug 5, 2:56 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 49 min |
| Aug 5, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Aug 5, 3:23 PM CDT | Flash Flood Warning | LSX | Adams, Pike | 6 hr |
| Aug 5, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 40 min |
| Aug 5, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 42 min |
| Aug 5, 4:44 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 46 min |
| Aug 5, 5:03 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 42 min |
| Aug 5, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Pike | 60 min |
| Aug 5, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Madison, Saint Clair | 51 min |
| Aug 5, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 61 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.